Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 1, 2015, 5:21 PM EDT for Lee County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 1, 2015, 6:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Lee County, FL
The radar
The Tampa radar (KTBW), 144 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:31 PM EDT | TSTM WND GST 40 | Rsw Southwest Florida A, FL | REGIONAL SOUTHWEST AIRPORT ASOS REPORTED A 35 KNOT WIND GUST. |
| Jul 1, 5:49 PM EDT | HAIL 1.5 | 2 Ne Gateway, FL | BROADCAST MEDIA REPORT OF PING PONG BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2044 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481 WUUS52 KTBW 012121 SVRTBW FLC071-012200- /O.NEW.KTBW.SV.W.0029.150701T2121Z-150701T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 521 PM EDT WED JUL 1 2015 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LEE COUNTY IN SOUTHWESTERN FLORIDA... * UNTIL 600 PM EDT * AT 521 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTHWEST FLORIDA AIRPORT... OR NEAR LEHIGH ACRES...AND MOVING NORTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... FORT MYERS...LEHIGH ACRES...OLGA...BUCKINGHAM...SOUTHWEST FLORIDA AIRPORT...EAST DUNBAR...FORT MYERS SHORES...GATEWAY...TICE AND NORTH FORT MYERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2651 8159 2643 8170 2669 8188 2674 8168 TIME...MOT...LOC 2121Z 143DEG 6KT 2656 8169 $$
2 follow-up statements
175 WWUS52 KTBW 012140 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 540 PM EDT WED JUL 1 2015 FLC071-012200- /O.CON.KTBW.SV.W.0029.000000T0000Z-150701T2200Z/ LEE FL- 540 PM EDT WED JUL 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTH CENTRAL LEE COUNTY... AT 539 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SOUTHWEST FLORIDA AIRPORT...OR NEAR LEHIGH ACRES...MOVING NORTHWEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FORT MYERS...LEHIGH ACRES...OLGA...BUCKINGHAM...SOUTHWEST FLORIDA AIRPORT...EAST DUNBAR...FORT MYERS SHORES...GATEWAY...TICE AND NORTH FORT MYERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2656 8161 2650 8175 2669 8188 2674 8168 TIME...MOT...LOC 2139Z 142DEG 7KT 2659 8172 $$
183
WWUS52 KTBW 012200
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
600 PM EDT WED JUL 1 2015
FLC071-012210-
/O.EXP.KTBW.SV.W.0029.000000T0000Z-150701T2200Z/
LEE FL-
600 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2656 8161 2650 8175 2669 8188 2674 8168
TIME...MOT...LOC 2156Z 143DEG 6KT 2659 8172
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:14 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 1, 3:14 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 314 PM EDT WED JUL 1 2015 .SYNOPSIS... ALOFT - A STOUT RIDGE SPRAWLED OUT FROM THE GREAT BASIN/ 4 CORNERS REGION...TROUGHING WAS OVER THE EASTERN CONUS WITH AN AXIS FROM JAMES BAY TO THE SOUTHEAST U.S. COAST...AND A RIDGE FROM THE ATLANTIC REACHED ACROSS THE BAHAMAS AND THE FLORIDA KEYS TO THE SOUTH-CENTRAL GULF OF MEXICO. SURFACE - A WAVY FRONTAL BOUNDARY WAS STRUNG OUT FROM THE CENTRAL ROCKIES THROUGH THE OHIO VALLEY THEN UP TO THE SAINT LAWRENCE VALLEY. ATLANTIC HIGH PRESSURE RIDGED ACROSS CENTRAL FL TO MOST OF THE GULF OF MEXICO. && .SHORT TERM (REST OF TODAY-THURSDAY)... THE WESTERN RIDGE REMAINS CENTERED IN PLACE AS IT SPREADS OUT FROM THE PACIFIC COAST TO SOUTHERN PLAINS. THE EASTERN TROUGINESS RESIDES IN PLACE WITH SHORT WAVE TROUGHS ROTATING THROUGH IT/S BASE...BRUSHING NORTHERN FL AT TIMES. THE UPPER RIDGE CONTINUES FROM THE ATLANTIC INTO THE GULF... MEANDERING ACROSS FL. THE FRONTAL BOUNDARY REMAINS OVER THE CENTRAL AND EASTERN CONUS WITH LITTLE MOVEMENT. THE SURFACE RIDGE REACHES FROM THE ATLANTIC... ACROSS FL BETWEEN BETWEEN TAMPA BAY AND CHARLOTTE HARBOR...TO THE WESTERN GULF OF MEXICO. DEEP LAYER RIDGING...ALOFT AND SURFACE...ROUGHLY BISECTING THE AREA FROM EAST TO WEST PROVIDES A SPLIT FLOW PATTERN. THERE WILL BE SOUTHWEST TO WEST WINDS NORTH OF TAMPA BAY WITH SOUTHERLY TO SOUTHEASTERLY WINDS...BUT SHIFTING TO ONSHORE IN AFTERNOON SEA BREEZES...SOUTH OF TAMPA BAY. THE ATMOSPHERE WILL BE MOIST WITH MODEL PWAT VALUES RUNNING 1.6 TO ALMOST 1.9 INCHES. THIS WILL BE ENOUGH FOR ISOLATED TO SCATTERED BUT OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS. EXPECT LIMITED LATE NIGHT CONVECTION ON THE GULF THAT DRIFTS ON SHORE LATE IN THE MORNING...MORE SO IN THE NORTH DUE TO PREVAILING SW AND WEST WINDS. ACTIVITY INCREASES IN THE LATE AFTERNOON INLAND...CLOSER TO THE EAST COAST IN THE NORTH AND CLOSER TO THE GULF IN THE SOUTH...WHERE IT MAXES OUT DUE TO SEA BREEZE INTERACTIONS. TEMPERATURES STAY NEAR NORMAL TO SLIGHTLY ABOVE BY A DEGREE OR TWO. .LONG TERM (FRIDAY THROUGH NEXT WEDNESDAY)... A PERSISTENT UPPER LEVEL SYNOPTIC PATTERN WILL CONTINUE THROUGH MUCH OF THE UPCOMING HOLIDAY WEEKEND WITH LARGE SCALE RIDGING OVER THE INTER-MOUNTAIN WEST AND DOWNSTREAM TROUGHING OVER THE EASTERN CONUS. OUR FORECAST AREA SHOULD GENERALLY RESIDE JUST SOUTH OF THE MAIN INFLUENCE OF THIS TROUGH...KEEPING MORE TYPICAL SUMMER CONDITIONS IN OUR FORECAST. THE MAIN HAZARDS THROUGH THE PERIOD WILL BE SCATTERED DIURNAL STORMS...ALTHOUGH THE SURFACE RIDGE PATTERN ACROSS THE CENTRAL PENINSULA WILL KEEP THE STORM PATTERNS EACH DAY RATHER INDISTINCT. WITH MANY PLANNING OUTDOOR ACTIVITIES THIS WEEKEND... JUST EXPECT AND PLAN TO DODGE A STORM OR TWO EACH DAY...IN ALMOST ANY LOCATION. TEMPERATURES WILL BE NEAR NORMAL...WITH LOWER 90S COMMON DURING THE DAY AND HEAT INDICES WITHIN A FEW DEGREES EITHER SIDE OF 100. ANOTHER ANY SUMMER STORMS CAN BRIEFLY BECOME STRONG WITH FREQUENT LIGHTNING AND GUSTY WINDS...THERE ARE NO SYNOPTIC INFLUENCES SEEN THAT WOULD SUGGEST LIKELY STRONG TO SEVERE STORMS ANY OF THE UPCOMING HOLIDAY WEEKEND DAYS. && .AVIATION... 01/18Z-02/18Z. CONVECTION HAS CLEARED THE NORTHERN TERMINALS BUT WILL KEEP VCTS INTO MID/LATE AFTERNOON. EXPECT SHRA/TSRA TO SPREAD INTO OR EAST OF SOUTHERN TERMINAL LATER AND THEN POSSIBLY DRIFT BACK WEST IN THE EVENING...HAVE SOME TEMPO MVFR AND CARRIED VCTS INTO THE EVENING. VFR THROUGH REST OF PERIOD WITH VCSH NEAR THE END. && .MARINE... A BROAD RIDGE OF HIGH PRESSURE WILL BISECT CENTRAL FL FROM EAST TO WEST WITH RATHER MODEST WINDS AND SEAS...NO MORE THAN 15 KNOTS AND LESS THAN 4 FEET. MAIN CONCERN WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. NO HIGHLIGHTS ARE EXPECTED THROUGH THE PERIOD. && .FIRE WEATHER... A MOIST AIRMASS WILL PRECLUDE ANY LOW HUMIDITY CONCERNS. HOWEVER THERE WILL BE LIGHTNING FROM THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 93 78 92 / 10 20 20 40 FMY 76 94 76 94 / 40 40 30 40 GIF 75 95 76 95 / 20 40 40 50 SRQ 76 92 78 91 / 10 20 20 30 BKV 72 93 72 93 / 10 30 20 40 SPG 80 92 80 92 / 10 20 20 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WEATHER...09/RUDE LONG TERM/DECISION SUPPORT SERVICES...14/MROCZKA
Hazardous weather outlook, Jul 1, 4:56 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 456 AM EDT WED JUL 1 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-020900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 456 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... ON EACH DAY THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Special weather statement, Jul 1, 3:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
354 PM EDT WED JUL 1 2015
FLZ052-012030-
POLK-
354 PM EDT WED JUL 1 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY...
AT 354 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR LAKE
WALES...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...LAKE WALES...POINCIANA...DUNDEE...HIGHLAND PARK...
WAVERLY...BABSON PARK AND CYPRESS GARDENS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2783 8156 2798 8168 2814 8146 2809 8145
2808 8135 2801 8138 2806 8144 2806 8146
2804 8146 2800 8142 2800 8139 2798 8138
2795 8133
TIME...MOT...LOC 1954Z 235DEG 32KT 2795 8156Special weather statement, Jul 1, 4:01 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 401 PM EDT WED JUL 1 2015 FLZ061-162-262-012030- COASTAL CHARLOTTE FL-INLAND CHARLOTTE FL-INLAND CHARLOTTE FL- DESOTO FL-COASTAL CHARLOTTE FL- 401 PM EDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DESOTO AND CENTRAL CHARLOTTE COUNTIES UNTIL 430 PM EDT... AT 400 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHARLOTTE COUNTY AIRPORT...OR 7 MILES EAST OF PUNTA GORDA...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUNTA GORDA...CHARLOTTE COUNTY AIRPORT...SOLANA...FORT OGDEN... TROPICAL GULF ACRES...CLEVELAND AND HARBOUR HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2684 8190 2683 8204 2712 8202 2703 8173 TIME...MOT...LOC 2000Z 198DEG 9KT 2691 8194
Local storm report, Jul 1, 4:06 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
406 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 7 SSE DUNDEE 27.93N 81.58W
07/01/2015 M0.70 INCH POLK FL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF DIME SIZE HAIL.
&&
RWYNNLocal storm report, Jul 1, 4:47 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
447 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 5 ESE PGD CHARLOTTE COU 26.89N 81.91W
07/01/2015 M44 MPH CHARLOTTE FL ASOS
PUNTA GORDA CHARLOTTE COUNTY AIRPORT ASOS REPORTED A 38
KNOT WIND GUST
&&
JCMSpecial weather statement, Jul 1, 5:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 502 PM EDT WED JUL 1 2015 FLZ056-057-061-012145- HIGHLANDS-DESOTO-HARDEE- 502 PM EDT WED JUL 1 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DESOTO... SOUTHEASTERN HARDEE AND NORTHWESTERN HIGHLANDS COUNTIES... AT 501 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES SOUTHWEST OF SEBRING. THE STORMS WERE NEARLY STATIONARY. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEBRING...AVON PARK...LAKE PLACID...SEBRING REGIONAL AIRPORT...SYLVAN SHORES...CREWSVILLE...LAKE JOSEPHINE AND SEBRING SHORES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2715 8165 2745 8167 2763 8142 2738 8126 TIME...MOT...LOC 2101Z 250DEG 2KT 2739 8156
Special weather statement, Jul 1, 5:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 510 PM EDT WED JUL 1 2015 FLZ165-265-012200- INLAND LEE FL-COASTAL LEE FL-COASTAL LEE FL-INLAND LEE FL- 510 PM EDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 600 PM EDT... AT 507 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR SOUTHWEST FLORIDA AIRPORT AND BETWEEN NORTH FORT MYERS AND CAPE CORAL...MOVING NORTHWEST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CAPE CORAL...FORT MYERS...LEHIGH ACRES...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...VILLAS...PINE MANOR...BUCKINGHAM...THREE OAKS... EAST DUNBAR...SOUTHWEST FLORIDA AIRPORT...MCGREGOR...CYPRESS LAKE... SAN CARLOS PARK...OLGA...FORT MYERS VILLAS...PAGE PARK...WHISKEY CREEK...SUNCOAST ESTATES AND FORT MYERS SHORES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2667 8205 2677 8176 2651 8156 2641 8172 TIME...MOT...LOC 2107Z 143DEG 7KT 2652 8170
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:45 PM EDT | Special Weather Statement | TBW | Manatee | 45 min |
| Jul 1, 3:54 PM EDT | Special Weather Statement | TBW | Polk | 36 min |
| Jul 1, 4:01 PM EDT | Special Weather Statement | TBW | Charlotte | 29 min |
| Jul 1, 5:02 PM EDT | Special Weather Statement | TBW | Highlands | 43 min |
| Jul 1, 5:10 PM EDT | Special Weather Statement | TBW | Lee | 50 min |
| Jul 1, 5:47 PM EDT | Areal Flood Advisory | TBW | Lee | 58 min |
| Jul 1, 5:50 PM EDT | Special Weather Statement | TBW | Highlands | 40 min |
| Jul 1, 6:03 PM EDT | Special Weather Statement | TBW | Lee | 27 min |
| Jul 1, 6:23 PM EDT | Special Marine Warning | TBW | 52 min | |
| Jul 1, 6:27 PM EDT | Areal Flood Advisory | TBW | Highlands | 63 min |
| Jul 1, 6:30 PM EDT | Severe Thunderstorm Warning | TBW | Highlands, Polk | 30 min |
| Jul 1, 6:58 PM EDT | Special Weather Statement | TBW | DeSoto | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.